# SDR FDEA201010184170

- Difficulty date: October 18, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 51,945 hours, 36,785 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53FX15322
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD INNER SURROUND SKIN HAS NUMEROUS GOUGES STA 620 STR 12L TO 17L. CUT-OUT DAMAGED AREAS 1.25" X 1.1", FABRICATED FILLERS APPROX DIM. 1.25" X 1.1" AND DOUBLER REPAIR APPROX DIM. 18.5" X 3.1",   INSTALLED FILLERS AND DOUBLER REPAIR IAW EA 7-5330-143910 AT MCD INNER SURROUND SKIN STA 620 STR 12L TO 17L.
